# SDR 96FDEA01402

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277
- Make and model: Boeing 727233
- Aircraft serial: 22042
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN EXTERNAL SKIN STR 28L STA 715.  REMOVED CORROSION PER SRM 53-30-3, INSTALLED DOUBLER PER SRM 53-30-3.
